# SDR AALA201807239042

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 6,484 hours, 2,432 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE BELOW PRESSURE LOW. MAINTENANCE SERVICED L3 DOOR ASSIST BOTTLE TO PROPER PRESSURE PER AMM 52-22-40 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
